# SDR V0XD2014052801220

- Difficulty date: May 28, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 24,124 hours, 16,400 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: 51859
- Condition: Worn
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH EXTERNAL EMERGENCY EXIT PLACARD UNREADABLE.  PAINTED PLACARD IAW AMM 20-60-11.
